# SDR ASAA2013012293790

- Difficulty date: January 22, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 270-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL CORRODED AROUND FASTENER HOLES.  ACFT GROUNDED.  R & R CHORD IAW SRM 51-40-02 & BAC DWG 141A8310, REV B.
